Mathematische Annalen

, Volume 261, Issue 2, pp 235–254 | Cite as

TheN*-metric completion of regular rings

  • Walter D. Burgess
  • David E. Handelman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    Alfsen, E.M.: Compact convex sets and boundary integrals. Ergebnisse der Mathematik, Bd. 57. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  2. [BS]
    Burgess, W.D., Stephenson, W.: Pierce sheaves of non-commutative rings. Comm. Algebra4, 51–75 (1976)Google Scholar
  3. [DH]
    Dauns, J., Hofmann, K.H.: Representation of rings by sections. Mem. Am. Math. Soc.83 (1968)Google Scholar
  4. [EHS]
    Effros, E.G., Handelman, D.E., Shen, C.-L.: Dimension groups and their affine representations. Am. J. Math.102, 385–407 (1980)Google Scholar
  5. [G1]
    Goodearl, K.R.: Von Neumann regular rings. London, San Francisco, Melbourne: Pitman 1979Google Scholar
  6. [G2]
    Goodearl, K.R.: Metrically complete regular rings. Trans. Am. Math. Soc. (to appear)Google Scholar
  7. [GH1]
    Goodearl, K.R., Handelman, D.E.: Metric completions of partially ordered abelian groups. Indiana Univ. Math. J.29, 861–895 (1980)Google Scholar
  8. [GH2]
    Goodearl, K.R., Handelman, D.: Rank functions andK 0 of regular rings. J. Pure Appl. Algebra7, 195–216 (1976)Google Scholar
  9. [GHL]
    Goodearl, K.R., Handelman, D.E., Lawrence, J.W.: Affine representations of Grothendieck groups and applications to RickartC *-algebras and ℵ0-continuous regular rings. Mem. Am. Math. Soc.234 (1980)Google Scholar
  10. [H1]
    Handelman, D.E.: Representing rank complete regular rings. Can. J. Math.28, 6320–1331 (1976)Google Scholar
  11. [H2]
    Handelman, D.E.: Simple regular rings with unique rank function. J. Algebra42, 60–80 (1976)Google Scholar
  12. [K]
    Kaplansky, I.: Rings of operators. New York, Amsterdam: Benjamin 1968Google Scholar
  13. [P]
    Pierce, R.S.: Modules over commutative regular rings. Mem. Am. Math. Soc.70 (1967)Google Scholar
  14. [W]
    Willard, S.: General topology, Reading, Mass., Mento Park, Calif., London, Don Mills, Ont.: Addison-Wesley 1970Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Walter D. Burgess
    • 1
  • David E. Handelman
    • 1
  1. 1.Department of MathematicsUniversity of OttawaCanada

Personalised recommendations